# SDR DALA2024072407446

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 83,844 hours, 11,001 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Faulted
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - DUE TO ENG THRUST LOSS MSG WHEN T/O POWER SELECTED. CORRECTIVE ACTION: PLACED APU BLEED AIR AND THE CROSS-BLEED VALVE AUTOMATIC CONTROL ON MEL. CONTINUE IN SERVICE. THEN R/R APU AIR BLEED VALVE 59KH7 PER A330 AMM 49-51-51. OPS AND LEAK CHECK GOOD. MEL/PLAC 36-12-04A REMOVED.
